# SDR DALA1170457005

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 52,090 hours, 6,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT ROWS 10-14 ABCD WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE ON THE BATTERY PACK.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
